# SDR IPXA2575253

- Difficulty date: September 8, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Engine: Rroyce RB211535E4
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bolt
- Part number: ABC7313
- Condition: Sheared
- Location: L2 Window Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 WINDOW CRANK HANDLE BOLT SHEARED OFF WHILE CAPTAIN WAS CLOSING L2 WINDOW.  INSTALLED NEW HARDWARE IAW MM 56-11-040404-013. OPS CK NORMAL.
